Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
full39

Accutane And Protein Powder

Recommended Posts

I have been on accutane around 2 months and recently ordered protein powder (Gaspari Myofusion) to supplement my diet. I was just wondering is it ok to use while on accutane. The nutrition content says it provides 1% Vit A and seeing as Accutane is derived from vit A I was wondering would it be safe?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×